# SDR COMA0760201

- Difficulty date: February 20, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,263 hours, 30,452 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX662344
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 10,065 hours, 8,571 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5672 - GEAR DISAGREE MESSAGE RECEIVED ON APPROACH.  MESSAGE CLEARED AFTER 30 SECONDS.  LANDED WITHOUT INCIDENT.  FOUND 3A PUMP TO BE PROVIDING INADEQUATE PRESSURE ON SINGLE PUMP OPERATION.  REPLACED PUMP.
